MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR
Model Number 799-EMVP-05-01
Medical Device Problem Codes Improper Flow or Infusion (2954); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to ventilate a male patient (age unknown), the device stopped ventilating.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged that while attempting to ventilate a male patient (age unknown), the device stopped ventilating and displayed "o2 valve fault-2011" error message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Device evaluation: the device was returned to zoll medical corporation for evaluation.The customer's report of "stopped ventilating" was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The customer's report of "o2 valve fault- 2011" was not replicated or confirmed.The customer's report was not observed during review of device data logs.The device was put through extensive testing including stress testing and troubleshoot testing without duplicating the report.The o2 valve was replaced as a precaution.The device was recertified and returned to customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
UNI-VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17541345
Report Number1220908-2023-03107
Device Sequence Number15086890
Product Code CBK
UDI-Device Identifier00847946023430
UDI-Public00847946023430
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-05-01
Device Catalogue Number799-EMVP-05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale